Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sore on testicles, ingrown hair, rashes. Done rubbing activities. Used polysporin. Will I be okay?

hi there, I have a sore on my testicle. i thought it was an ingrown hair at first and pulled the hair as I had just shaved th area a few days earlier. so as it got a little worse, it is in a spot that rubs near my leg, and I have a girlfriend that has been grinding the area quit hard while we are having intercourse. and also she has no signs of any sores or rash anywhere on her. so I put polysporin on it, and that was 2 days ago and now it is worse and hurts and there seems to be more spots opening up just in the one little area that the first one is and nowhere else on my genitals. should i keep using polysporin? or by what I have described maybe do you have an idea of what is going on?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Surgical 's  Response
Dear Sir,

From your description, you are suffering from folliculitis, which is infection of the hair follicles. This can get precipitated by shaving hair and my friction (created during intercourse). It is best that you avoid intercourse for a few days and take an antibiotic (Augmentin) along with Mupirocin ointment.

Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor